# SDR IPXA2018090433457

- Difficulty date: August 19, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AUB75649
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR 1 PYLON PANEL STIFFENER (CLIP) JUST ABOVE AND O/B OF PRECOOLER IS CRACKED AT UPPER MIDDLE AREA. REMOVED AND REPLACED NR 1 PYLON PANEL STIFFENER (CLIP) JUST ABOVE AND O/B OF PRECOOLER IAW SRM 54-05-46 AND 54-05-41. (MINOR)
